Regularity of differential forms minimizing degenerate elliptic functionals. : Journal für die reine und angewandte Mathematik (Crelles Journal) Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

Regularity of differential forms minimizing degenerate elliptic functionals.

C. Hamburger

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1992, Issue 431, Pages 7–64, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1992.431.7, December 2009

Publication History

Published Online:
2009-12-14

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Hugo Beirão da Veiga and Francesca Crispo
Discrete and Continuous Dynamical Systems - Series S, 2013, Volume 6, Number 5, Page 1173
[2]
Dominic Breit
Calculus of Variations and Partial Differential Equations, 2012, Volume 44, Number 1-2, Page 101
[3]
Giuseppe Mingione
Milan Journal of Mathematics, 2011, Volume 79, Number 2, Page 429
[4]
L. Diening, P. Kaplický, and S. Schwarzacher
Nonlinear Analysis: Theory, Methods & Applications, 2012, Volume 75, Number 2, Page 637
[5]
Yu-Ming Chu and Xian-Gao Liu
Pacific Journal of Mathematics, 2008, Volume 237, Number 1, Page 45
[6]
Mikil Foss, Antonia Passarelli di Napoli, and Anna Verde
Annali di Matematica Pura ed Applicata, 2010, Volume 189, Number 1, Page 127
[7]
Michael Bildhauer and Martin Fuchs
Calculus of Variations and Partial Differential Equations, 2005, Volume 24, Number 3, Page 309
[8]
Mikil Foss, Antonia Passarelli di Napoli, and Anna Verde
Forum Mathematicum, 2008, Volume 20, Number 5

Comments (0)

Please log in or register to comment.